# SDR DALA2016100407067

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 41,849 hours, 22,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 43 LT BOX BEAM UPPER FLANGE, 2 AFT HOLES HAVE CRACK INDICATION. REPAIR PER ERA 550801-14
